# SDR AALA202205162141

- Difficulty date: April 28, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737
- Aircraft serial: 29557
- Aircraft time: 35,183 hours, 14,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7502
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT HAND AFT TRANSITION PANEL LOCATED BETWEEN BS 500A AND BS 500I, AT S25R, RBL 23. REPLACED TRANSITION PANEL PER SRM 53-00-53-1A-2.
